Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is taking aspirin for long good for heart palpitation?

I have had Papulations since about 4am it is now 4pm.... it is like a beat a skip and flutters... I am 60 years old black female with High blood pressure on amlodipine besylate,5mg, enalapril 20mg and htz 25 triamterene37 5 mg and vytorian 10/20, I hve seen heart specialist last year and had a stress test every thing was fine., but I continue to get these every now and then this is the longest usually i take baby asprin and it goes away not today
Asked On : Mon, 1 Mar 2010
Answers:  2 Views:  543
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Palpitation can occur due to physiological cause such as stress, anxiety and other psychogenic factors.. They could also be seen due to certain drugs such as triamterene (which can cause irregular pulse) that you have been, and other factors such as infection, anemia and other endocrine dysfunctions... Since your heart evaluation were normal it is unlikely to be due to heart problem, though there are chances that a repeat evaluation can show abnormalities..

This is just for information purpose.. What may be the cause for palpitation to occur can be found only by an examination by a doctor...

Answered: Mon, 1 Mar 2010
  Anonymous's Response

Well what is suggestive is that since its been a year you got yourself examined,you can have a physical evaluation done by a Cardiologist which is better than self medication considering its our Heart.

Answered: Mon, 1 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions